# SDR DALA2019092605520

- Difficulty date: September 21, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 48,280 hours, 31,636 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONAL STAB LOWER SECTION PANEL HAS A MISSING PIECE. REPLACED MISSING COVER PLATE PERFORED PERMANENT REPAIR PER ERA 554694-14 REV ORIG SEC III. REPLACED MISSING COVER PLATE AND PERFORMED PERMANENT REPAIR PER DWG 5940483 NOTE 8. (LP# 5966416)
